# SDR I5EA20191030904

- Difficulty date: October 30, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 75,746 hours, 43,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS20131A
- Part serial: 45340
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT CABIN EMERGENCY LIGHT BATTERY M1197 HAS SHORT ON CYCLES TIME.
